# SDR SWIA200412766

- Difficulty date: January 11, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 20,787 hours, 19,404 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 182
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 5,887 hours, 4,612 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STAB TRIM WILL NOT ENGAGE, EITHER CHANNEL.  REPLACED HORIZONTAL STAB TRIM ACTUATOR AND MOTOR CONTROL IAW MM 27-42-01.  OPS CHECKS GOOD.  P/N:  7062-3, S/N OFF:  135.
